MathSciNet Relay Station
MathSciNet bibliographic data
MR235584 (38 #3888) 57.50
Goldschmidt, Hubert Prolongations of linear partial differential equations. I. A conjecture of Élie Cartan. Ann. Sci. École Norm. Sup. (4) 1 1968 417–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement